Open Access
Numéro
Ann Toxicol Anal
Volume 24, Numéro 2, 2012
Page(s) 103 - 108
DOI https://doi.org/10.1051/ata/2012007
Publié en ligne 22 juin 2012
  1. Schulz M, Schmoldt A. Therapeutic and toxic blood concentrations of more than 800 drugs and other xenobiotics. Pharmazie. 2003; 58(7): 447–474. [PubMed]
  2. Mégarbane B, Karyo S, Abidi K, Delhotal-Landes B, Aout M, Sauder P, Baud FJ. Predictors of mortality in verapamil overdose: usefulness of serum verapamil concentrations. Basic Clin Pharmacol Toxicol. 2011; 108(6): 385–389. [CrossRef] [PubMed]
  3. Nirogi RV, Kandikere VN, Shrivastava W, Mudigonda K. Quantification of trandolapril and its metabolite trandolaprilat in human plasma by liquid chromatography/tandem mass spectrometry using solid-phase extraction. Rapid Commun Mass Spectrom. 2006; 20(24): 3709–3716. [CrossRef] [PubMed]
  4. Horikiri Y, Suzuki T, Mizobe M. Pharmacokinetics and metabolism of bisoprolol enantiomers in humans. J Pharm Sci. 1998; 87(3): 289–294. [CrossRef] [PubMed]
  5. De Groote P, Ennezat PV, Mouquet F. Bisoprolol in the treatment of chronic heart failure. Vasc Health Risk Manag. 2007; 3(4): 431–439. [PubMed]
  6. Lamraoui M, Geeraerts T, Albaladéjo P, Marty J. Utilisation périopératoire des bêta-bloquants. Conférences d’Actualisation. 2004: 69–80.
  7. Ryan TJ, Antman EM, Brooks NH, Califf RM, Hillis LD, Hiratzka LF, Rapaport E, Riegel B, Russell RO, Smith EE 3rd, Weaver WD, Gibbons RJ, Alpert JS, Eagle KA, Gardner TJ, Garson A Jr, Gregoratos G, Smith SC Jr. 1999 update: ACC/AHA guidelines for the management of patients with acute myocardial infarction: executive summary and recommendations: a report of the american college of cardiology/american heart association task force on practice guidelines (committee on management of acute myocardial infarction). Circulation. 1999; 100(9): 1016–1030. [CrossRef] [PubMed]
  8. Stoschitzky K, Stoschitzky G, Brussee H, Bonelli C, Dobnig H. Comparing beta-blocking effects of bisoprolol, carvedilol and nebivolol. Cardiology. 2006; 106(4): 199–206. [CrossRef] [PubMed]
  9. Tracqui A, Kintz P, Mangin P, Lenoir B. Self-poisoning with the beta-blocker bisoprolol. Hum Exp Toxicol. 1990; 9(4): 255–256. [CrossRef] [PubMed]
  10. Dawson AH. Class IV antiddysrhytmic drugs. In: Dart RC (edition). Medical toxicology, 3rd edition. Philadelphia: Lippincott Williams & Wilkins 2004: 695–699.
  11. Su M, Weiselberg RS. An evidence based approach to beta-blocker and calcium-blocker channel toxicity. Emergency Medicine Reports: the Practical Journal for Emergency Physicians 2010; 31(5): 289–300.
  12. Mégarbane B, Baud FJ. Intoxication par inhibiteur calcique : une intoxication sévère avec des traitements spécifiques en cours de développement. Urgence Pratique. 2008; 86: 5–10.
  13. Buckley CD, Aronson JK. Prolonged half-life of verapamil in a case of overdose: implications for therapy. Br J Clin Pharmacol. 1995; 39(6): 680–683. [PubMed]
  14. De Witt CR, Waksman JC. Pharmacology, pathophysiology and management of calcium channel blocker and beta-blocker toxicity. Toxicol Rev. 2004; 23(4): 223–238. [CrossRef] [PubMed]
  15. Anderson AC. Management of beta-adrenergic blocker poisoning. Clin Pediatr Emerg Med. 2008; 9: 4–16. [CrossRef]
  16. Deleau N, Conort O, Iaria P. Correction par le glucagon d’une bradycardie jonctionnelle sévère. Journal de Pharmacie Clinique. 1998; 17(3): 175–177.
  17. Perrot S. Thérapeutique pratique. Paris : Medline 2011 : 173–178.
  18. Perlemuter L, Perlemuter G. Guide de thérapeutique. Paris : Elsevier Masson 2010: 192–193.
  19. Expertise collective. Alcool : effet sur la santé. 2001. Document consulté sur le site http://loraddict.org/Files/15_inserm_20alcool_202001.pdf le 20 juillet 2011.
  20. Linnoila M, Mattila MJ, Kitchell BS. Drug interactions with alcohol. Drugs. 1979; 18(4): 299–311. [CrossRef] [PubMed]
  21. Baselt RC. Disposition of Toxic Drugs and Chemicals in Man, 8th edition. Foster City, CA: Biomedical Publications 2008.
  22. Sami Karti S, Ulusoy H, Yandi M, Gündüz A, Koşucu M, Erol K, Ratip S. Non-cardiogenic pulmonary oedema in the course of verapamil intoxication. Emerg Med J. 2002; 19(5): 458–459. [CrossRef] [PubMed]
  23. Brass BJ, Winchester-Penny S, Lipper BL. Massive verapamil overdose complicated by noncardiogenic pulmonary edema. Am J Emerg Med. 1996; 14(5): 459–461. [CrossRef] [PubMed]
  24. Mégarbane B, Donetti L, Blanc T, Chéron G, Jacobs F. Intoxication grave par médicaments et substances illicites en réanimation. Réanimation. 2006; 15(5): 332-342. [CrossRef]